User menu

Finitely Many Delta-interactions With Supports On Concentric Spheres

Bibliographic reference Shabani, J.. Finitely Many Delta-interactions With Supports On Concentric Spheres. In: Journal of Mathematical Physics, Vol. 29, no. 3, p. 660-664 (1988)
Permanent URL http://hdl.handle.net/2078.1/53165
  1. Antoine J -P, Gesztesy F, Shabani J, Exactly solvable models of sphere interactions in quantum mechanics, 10.1088/0305-4470/20/12/022
  2. Gesztesy F., J. Reine Angew. Math., 362, 28 (1985)
  3. Albeverio S., J. Oper. Theory, 12, 101 (1984)